Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

Can wasting be reversed?

<< < (4/4)

harleymc:
I'm pretty old school and don't see any slaps in the face.

I also don't self define as an LTS, I'm a pioneer and a trailblazer.

CanadianExpat1983:

--- Quote from: Mendicant on March 23, 2018, 10:18:03 am ---Hi all, I have a unique health issue that I wanted to get people's opinion on.

While the meds are doing a great job, (Dolutegravir-Darunavir/Ritonavir-Tenofovir) and I have become undetectable, I'm faced with an uncommon issue where I have lost all muscle and fat from my arms and legs. This has affected my self-image in more ways than one.

This makes me look like a classic aids poster boy.

Is it possible to reverse this look. I have been trying to eat as healthy as possible. Could steroids help in this situation? If so, what kind? I need muscle and fat fast else I think I'll simply keep on growing thinner.

--- End quote ---

Ritonavir is a PI, has higher likelihood of causing lipodystrophy than the 1st line of treatment offered today. Therefore no PI's is in the first line of treatment combo today unless you have resistance to the other classes of course. Have you consulted an ID or Endocrinologist in the meantime? What did they say?

Navigation

[0] Message Index

[*] Previous page

Go to full version